# SDR SWAA2025040405000

- Difficulty date: March 13, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRAKE PANEL FLOOR STRUCTURE BS 540 BETWEEN BL 0 TO RBL 24.75 AT PASSENGER CABIN 2025-203645 <[01].  REPLACED FLOOR STRUCTURE BRAKE PANEL AND FASTENERS LOCATED ON BS 540 BETWEEN BL 0 TO RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM-51-40-02-0G; B737-700 SRM-51-10-02-0G ITEM 9 AND DWG:143A0060 SHEET:46 REV:-.  SEE INDIVIDUAL SIGN OFFS BELOW;[02] TASK COMPLETED.  SEE INDIVIDUAL SIGN OFFS BELOW; [03] SIGNING FOR MISSING STEPS IN MEASUREMENTS SECTION; 3;4 AND 9.
